A filled function method for nonlinear equations

Wu, Z. Y., Mammadov, M., Bai, F. S. and Yang, Y. J. 2007, A filled function method for nonlinear equations, Applied mathematics and computation, vol. 189, no. 2, pp. 1196-1204, doi: 10.1016/j.amc.2006.11.183.

Attached Files
Name Description MIMEType Size Downloads

Title A filled function method for nonlinear equations
Author(s) Wu, Z. Y.
Mammadov, M.ORCID iD for Mammadov, M. orcid.org/0000-0002-2600-3379
Bai, F. S.
Yang, Y. J.
Journal name Applied mathematics and computation
Volume number 189
Issue number 2
Start page 1196
End page 1204
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2007-06-15
ISSN 0096-3003
Language eng
DOI 10.1016/j.amc.2006.11.183
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126089

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 94 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 15 Jul 2019, 14:09:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.